# SDR DALA2022071504927

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0664, CORROSION ON LH SIDE PLATE AT AFT CARGO COMPARTMENT FROM STA 1280-1283. CORRECTIVE ACTION: CORROSION LEVEL 2-AREA OUT OF LIMITS ON LH SIDE PLATE AT AFT CARGO COMPARTMENT FROM STA 1280-1283 WAS REPAIRED PER PER B757-200 SRM 51-70-13-0G. (2321011)
